MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0210FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0210FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L; KNEE TIBIAL INSERT FIXED
Model Number 02.12.0210FL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 years 3 months after the primary surgery, the patient has been revised because of instability.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01-jul-2022.Lot 176145: (b)(4) items manufactured and released on 29-dec-2017.Expiration date: 2022-12-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.Clinical evaluation performed by medical affairs director: 2 years after primary cemented tka, developmental instability makes revision advisable and a more constrained type of implant is chosen.Progressive ligament loosening is a possible form of disease progression.In this case, a collateral ligament was damaged, and therefore the existing prosthesis was no longer indicated.This revision is not caused by a defective implant.

Brand Name
GMK-SPHERE 02.12.0210FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15063297
Report Number3005180920-2022-00530
Device Sequence Number5557590
Product Code JWH
UDI-Device Identifier07630030826139
UDI-Public07630030826139
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2022
Device Model Number02.12.0210FL
Device Catalogue Number02.12.0210FL
Device Lot Number176145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight76 KG